# SDR F3LA2012041000733

- Difficulty date: April 4, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 24,801 hours, 11,902 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: E213300000
- Part serial: 00913
- Condition: Inoperative
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE PRESSURE INDICATION SHOWS ZERO PSI.   R & R ALTERNATE BRAKE DIRECT DRIVE VALVE. OPS CHECK NORMAL REF AMM 32-43-35 PAGE BLOCK 401. TORQUE WRENCH F9TAB2197C CALIBRATION DUE 01/13. MEL CLEARED.
